Single input controllability of a simplified fluid-structure interaction model
ESAIM: Control, Optimisation and Calculus of Variations, Tome 19 (2013) no. 1, p. 20-42
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consulter l'article sur le site de la revue
In this paper we study a controllability problem for a simplified one dimensional model for the motion of a rigid body in a viscous fluid. The control variable is the velocity of the fluid at one end. One of the novelties brought in with respect to the existing literature consists in the fact that we use a single scalar control. Moreover, we introduce a new methodology, which can be used for other nonlinear parabolic systems, independently of the techniques previously used for the linearized problem. This methodology is based on an abstract argument for the null controllability of parabolic equations in the presence of source terms and it avoids tackling linearized problems with time dependent coefficients.
DOI : https://doi.org/10.1051/cocv/2011196
Classification:  35L10,  65M60,  93B05,  93B40,  93D15
@article{COCV_2013__19_1_20_0,
     author = {Liu, Yuning and Takahashi, Tak\'eo and Tucsnak, Marius},
     title = {Single input controllability of a simplified fluid-structure interaction model},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     publisher = {EDP-Sciences},
     volume = {19},
     number = {1},
     year = {2013},
     pages = {20-42},
     doi = {10.1051/cocv/2011196},
     zbl = {1270.35259},
     mrnumber = {3023058},
     language = {en},
     url = {http://http://www.numdam.org/item/COCV_2013__19_1_20_0}
}
Liu, Yuning; Takahashi, Takéo; Tucsnak, Marius. Single input controllability of a simplified fluid-structure interaction model. ESAIM: Control, Optimisation and Calculus of Variations, Tome 19 (2013) no. 1, pp. 20-42. doi : 10.1051/cocv/2011196. http://www.numdam.org/item/COCV_2013__19_1_20_0/

[1] A. Bensoussan, G. Da Prato, M.C. Delfour and S.K. Mitter, Representation and control of infinite-dimensional systems, Systems & Control : Foundations & Applications 1. Birkhäuser Boston Inc., Boston, MA (1992). | MR 2273323 | Zbl 1117.93002

[2] M. Boulakia and A. Osses, Local null controllability of a two-dimensional fluid-structure interaction problem. ESAIM : COCV 14 (2008) 1-42. | Numdam | MR 2375750 | Zbl 1149.35068

[3] S. Dolecki and D.L. Russell, A general theory of observation and control. SIAM J. Control Optim. 15 (1977) 185-220. | MR 451141 | Zbl 0353.93012

[4] A. Doubova and E. Fernández-Cara, Some control results for simplified one-dimensional models of fluid-solid interaction. Math. Models Methods Appl. Sci. 15 (2005) 783-824. | MR 2139944 | Zbl 1122.93008

[5] H.O. Fattorini and D.L. Russell, Exact controllability theorems for linear parabolic equations in one space dimension. Arch. Rational Mech. Anal. 43 (1971) 272-292. | MR 335014 | Zbl 0231.93003

[6] A.V. Fursikov and O.Yu. Imanuvilov, Controllability of Evolution Equations, Lecture Notes Series 34. Seoul National University Research Institute of Mathematics, Global Analysis Research Center, Seoul (1996). | MR 1406566 | Zbl 0862.49004

[7] F. Gozzi and P. Loreti. Regularity of the minimum time function and minimum energy problems : the linear case. SIAM J. Control Optim. 37 (1999) 1195-1221 (electronic). | MR 1691938 | Zbl 0958.49014

[8] O. Imanuvilov and T. Takahashi, Exact controllability of a fluid-rigid body system. J. Math. Pures Appl. (9) 87 (2007) 408-437. | MR 2317341 | Zbl 1124.35056

[9] O.Y. Imanuvilov, Remarks on exact controllability for the Navier-Stokes equations. ESAIM : COCV 6 (2001) 39-72 (electronic). | Numdam | MR 1804497 | Zbl 0961.35104

[10] G. Lebeau and L. Robbiano, Contrôle exact de l'équation de la chaleur. Comm. Partial Differential Equations 20 (1995) 335-356. | MR 1312710 | Zbl 0819.35071

[11] L. Miller, A direct Lebeau-Robbiano strategy for the observability of heat-like semigroups. Discrete Contin. Dyn. Syst., Ser. B 14 (2010) 1465-1485. | MR 2679651 | Zbl 1219.93017

[12] J.-C. Saut and B. Scheurer, Unique continuation for some evolution equations. J. Differential Equations 66 (1987) 118-139. | MR 871574 | Zbl 0631.35044

[13] G. Tenenbaum and M. Tucsnak, On the null-controllability of diffusion equations. ESAIM : COCV 17 (2011) 1088-1100. | Numdam | MR 2859866 | Zbl 1236.93025

[14] G. Tenenbaum and M. Tucsnak, New blow-up rates for fast controls of Schrödinger and heat equations. J. Differential Equations 243 (2007) 70-100. | MR 2363470 | Zbl 1127.93016

[15] M. Tucsnak and G. Weiss, Observation and control for operator semigroups. Birkhäuser Advanced Texts : Basler Lehrbücher [Birkhäuser Advanced Texts : Basel Textbooks], Birkhäuser Verlag, Basel (2009). | MR 2502023 | Zbl 1188.93002

[16] J.L. Vázquez and E. Zuazua, Large time behavior for a simplified 1D model of fluid-solid interaction. Comm. Partial Differential Equations 28 (2003) 1705-1738. | MR 2001181 | Zbl 1071.74017

[17] J.L. Vázquez and E. Zuazua, Lack of collision in a simplified 1D model for fluid-solid interaction. Math. Models Methods Appl. Sci. 16 (2006) 637-678. | MR 2226121 | Zbl pre05045353